| Model Number |
N/A |
| Medical Device Problem Codes |
Crack (1135); Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint cmp (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that two instruments are cracked and loose.No adverse events have been reported as a result of the malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A visual examination of the customer provided photographs confirmed that the product is cracked.The product identity was unable to be confirmed as no identifying marks were able to be seen in the customer provided photo.Dimensional evaluations could not be performed due to the product not being returned.Lot identification is necessary for review of device history records, lot identification was not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.